zbMATH — the first resource for mathematics

Ramsey theorem for classes of hypergraphs with forbidden complete subhypergraphs. (English) Zbl 0432.05039

05C55 Generalized Ramsey theory
05C65 Hypergraphs
Full Text: EuDML
[1] J. Folkman: Graphs with monochromatic complete subgraphs in every edge coloring. SIAM J. Applied Math. 18 (1970), 19-29. · Zbl 0193.53103
[2] R. L. Graham B. L. Rotschild: Some recent development in Ramsey theory. Mathematical Centre Tracts 56 (1974), 61-76.
[3] J. Nešetřil V. Rödl: Type theory of partition properties of graphs. Recent Advances in Graph Theory, Academia, Praha (1975), 405-412. · Zbl 0325.05120
[4] J. Nešetřil V. Rödl: A Ramsey graph without triangles exists for every graph without triangles. Coll. Math. Soc. Janos Bolyai 10, North Holland Publ. Co. (1975), Amsterdam, 1127-1132. · Zbl 0307.05127
[5] J. Nešetřil V. Rödl: Ramsey property of graphs with forbidden complete subgraphs. J. Comb. Th. B 20 (1976), 243-249. · Zbl 0329.05115
[6] J. Nešetřil, V, Rödl: Partitions of vertices. Comment. Math. Univ. Carol., 17,1 (1976), 85 - 95. · Zbl 0344.05150
[7] J. Nešetřil V. Rödl: Partitions of finite relational and set systems. J. Comb. Th. A. 22 (1977), 289-312. · Zbl 0361.05017
[8] F. P. Ramsey: On a problem of formal logic. Proc. London. Math. Soc. 30 (1930), 264-286. · JFM 55.0032.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.